American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 133 found      Go to page: 1 2 3 4 > >>

[1] Bassam Shayya. Variants of the Mattila integral, measures with nonnegative Fourier transforms, and the distance set problem. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Arnaud Marsiglietti. On the improvement of concavity of convex measures. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] M. Bond, I. Łaba and J. Zahl. Quantitative visibility estimates for unrectifiable sets in the plane. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Robert M. Hardt. Plateau Problems in Metric Spaces and Related Homology and Cohomology Theories. Contemporary Mathematics 646 (2015) 1-17.
Book volume table of contents   
View Article: PDF

[5] Richárd Balka, Márton Elekes and András Máthé. Answer to a question of Kolmogorov. Proc. Amer. Math. Soc. 143 (2015) 2085-2089.
Abstract, references, and article information   
View Article: PDF

[6] Thomas Schmidt. Strict interior approximation of sets of finite perimeter and functions of bounded variation. Proc. Amer. Math. Soc. 143 (2015) 2069-2084.
Abstract, references, and article information   
View Article: PDF

[7] Philip T. Gressman. $L^p$-nondegenerate Radon-like operators with vanishing rotational curvature. Proc. Amer. Math. Soc. 143 (2015) 1595-1604.
Abstract, references, and article information   
View Article: PDF

[8] James T. Gill. Doubling metric spaces are characterized by a lemma of Benjamini and Schramm. Proc. Amer. Math. Soc. 142 (2014) 4291-4295. MR 3266996.
Abstract, references, and article information   
View Article: PDF

[9] Sławomir Kolasiński. Geometric Sobolev-like embedding using high-dimensional Menger-like curvature. Trans. Amer. Math. Soc. 367 (2015) 775-811.
Abstract, references, and article information   
View Article: PDF

[10] Daniel M. Oberlin. Some toy Furstenberg sets and projections of the four-corner Cantor set. Proc. Amer. Math. Soc. 142 (2014) 1209-1215.
Abstract, references, and article information   
View Article: PDF

[11] Matthew Badger, James T. Gill, Steffen Rohde and Tatiana Toro. Quasisymmetry and rectifiability of quasispheres. Trans. Amer. Math. Soc. 366 (2014) 1413-1431.
Abstract, references, and article information   
View Article: PDF

[12] David G. Caraballo. Reduced boundaries and convexity. Proc. Amer. Math. Soc. 141 (2013) 1775-1782.
Abstract, references, and article information   
View Article: PDF

[13] Michel L. Lapidus and Robert G. Niemeyer. The Current State of Fractal Billiards. Contemporary Mathematics 601 (2013) 251-288.
Book volume table of contents   
View Article: PDF

[14] Sabrina Kombrink. A Survey on Minkowski Measurability of Self-Similar and Self-Conformal Fractals in $\mathbb R^d$. Contemporary Mathematics 600 (2013) 135-159.
Book volume table of contents   
View Article: PDF

[15] Martina Zähle. Curvature Measures of Fractal Sets. Contemporary Mathematics 600 (2013) 381-399.
Book volume table of contents   
View Article: PDF

[16] Michel L. Lapidus, John A. Rock and Darko Žubrinić. Box-Counting Fractal Strings, Zeta Functions, and Equivalent Forms of Minkowski Dimension. Contemporary Mathematics 600 (2013) 239-271.
Book volume table of contents   
View Article: PDF

[17] Rolando de Santiago, Michel L. Lapidus, Scott A. Roby and John A. Rock. Multifractal Analysis via Scaling Zeta Functions and Recursive Structure of Lattice Strings. Contemporary Mathematics 600 (2013) 205-238.
Book volume table of contents   
View Article: PDF

[18] Michel L. Lapidus, Erin P. J. Pearse and Steffen Winter. Minkowski Measurability Results for Self-Similar Tilings and Fractals with Monophase Generators. Contemporary Mathematics 600 (2013) 185-203.
Book volume table of contents   
View Article: PDF

[19] Hafedh Herichi and Michel L. Lapidus. Fractal Complex Dimensions, Riemann Hypothesis and Invertibility of the Spectral Operator. Contemporary Mathematics 600 (2013) 51-89.
Book volume table of contents   
View Article: PDF

[20] Antongiulio Fornasiero, Philipp Hieronymi and Chris Miller. A dichotomy for expansions of the real field. Proc. Amer. Math. Soc. 141 (2013) 697-698. MR 2996974.
Abstract, references, and article information   
View Article: PDF

[21] Jürgen Kampf, Günter Last and Ilya Molchanov. On the convex hull of symmetric stable processes. Proc. Amer. Math. Soc. 140 (2012) 2527-2535.
Abstract, references, and article information   
View Article: PDF

[22] Guy David and Tatiana Toro. Reifenberg parameterizations for sets with holes. Memoirs of the AMS 215 (2012)
Book volume table of contents   

[23] Nicolas Juillet. On displacement interpolation of measures involved in Brenier’s theorem. Proc. Amer. Math. Soc. 139 (2011) 3623-3632. MR 2813392.
Abstract, references, and article information   
View Article: PDF

[24] Yu. D. Burago and N. N. Kosovskiĭ. The trace of $BV$-functions on an irregular subset. St. Petersburg Math. J. 22 (2011) 251-266. MR 2668125.
Abstract, references, and article information   
View Article: PDF

[25] Philip T. Gressman. On multilinear determinant functionals. Proc. Amer. Math. Soc. 139 (2011) 2473-2484. MR 2784813.
Abstract, references, and article information   
View Article: PDF

[26] M. Zähle. Lipschitz-Killing curvatures of self-similar random fractals. Trans. Amer. Math. Soc. 363 (2011) 2663-2684. MR 2763731.
Abstract, references, and article information   
View Article: PDF

[27] F. Nazarov, Y. Peres and A. Volberg. The power law for the Buffon needle probability of the four-corner Cantor set. St. Petersburg Math. J. 22 (2011) 61-72. MR 2641082.
Abstract, references, and article information   
View Article: PDF

[28] Antti Käenmäki and Ville Suomala. Nonsymmetric conical upper density and $k$-porosity. Trans. Amer. Math. Soc. 363 (2011) 1183-1195. MR 2737262.
Abstract, references, and article information   
View Article: PDF

[29] John Garnett, Rowan Killip and Raanan Schul. A doubling measure on $\mathbb {R}^d$ can charge a rectifiable curve. Proc. Amer. Math. Soc. 138 (2010) 1673-1679. MR 2587452.
Abstract, references, and article information   
View Article: PDF

[30] Alex Iosevich, Hadi Jorati and Izabella Łaba. Geometric incidence theorems via Fourier analysis. Trans. Amer. Math. Soc. 361 (2009) 6595-6611. MR 2538607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 133 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia